Record number :
1582991
Title of article :
Extensions of commutative rings
Author/Authors :
Bhattacharjee، نويسنده , , Papiya and Drees، نويسنده , , Kevin M. and McGovern، نويسنده , , Warren Wm. McGovern، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2011
Pages :
13
From page :
1802
To page :
1814
Abstract :
In studying the minimal prime spectra of commutative rings with identity we have been able to identify several interesting types of extensions of rings. In particular, we determine what kind of ring extensions will result in a homeomorphisms of the hull-kernel and inverse topologies on the minimal prime spectra. We relate these types of extensions to other known types of extensions.
Keywords :
Rigid extensions , r-Extensions , Minimal prime space , Annihilator condition , r ? -Extensions
Journal title :
Topology and its Applications
Serial Year :
2011
Link To Document :
بازگشت